sou portuguesa e vivo numa cidade do interior de portugal consumi heroina durante 10 anos quando decidi parar os doutores deram-me metadona,comecei com 92 ml e depois de mais 10 anos ja so tomo 12 ml ouvi falar que o desmame da metadona é horrivel ,+e verdade?
I don't know if you can get someone to translate this from English into Portugese, but I am trying to get someone who speaks Spanish to help you. I only speak English, took some Latin and can tell you are saying that you have been on heroin for 10 years, switched to methadone and maybe are asking to switch to subutex/suboxone. That is my guess. There is a special way to do that as Methadone is also a long acting opiate replacement and all opiate like substances MUST be off the brain's receptor sites in order for subutex/suboxone to work and not send you into precipitated withdrawal. Subutex will be the better option for you at first. If you take the subutex/suboxone too soon after you last dose of methadone or heroin, the opiates will be fighting for space on the receptor sites and will cancel each other out, and there will be no pain relief from either and you will go into what is known as precipitated withdrawal and it will be much worse than plain withdrawal. I am so sorry I can't speak Portugese, I am hoping a member named Maso, who is very fluent in Spanish can see my Private message to him or see this and at least translate it into Spanish and maybe you can figure out what I am saying. Thank you for friending me, I hope I can still help you with my answer. Do you know anyone who can translate this for you from English to Portugese?
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 30 Sep 2009 • 2 answers
Posted 21 Oct 2009 • 11 answers
Posted 16 Oct 2010 • 2 answers
Posted 27 Feb 2011 • 1 answer
Posted 22 Jan 2012 • 1 answer